# SDR AALA201807186005

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 400-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION ON THE LEFT TRANSITION PANEL IN THE FORWARD CARGO,  BS 400 - 500I.  REPLACED THE TRANSITION PANEL IAW SRM 51-10-2 AND SRM 53-00-53-2R.
